# SDR SWAA043314

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,154 hours, 28,577 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Brace
- Part number: 6546874
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB REAR SPAR BODY RT AND LT DRAG BRACES CORRODED.  REMOVED AND REPLACED DRAG BRACES PER SRM.
